Lemsip Max Cold And Flu Capsules X 8
Paracetamol, Caffeine, Phenylephrine Hydrochloride
For the symptomatic relief of colds and flu.
Ingredients (per capsule): Paracetamol 500mg, Action: Analgesic & antipyretic, Relief of… Headache, sore throat, fever, body aches & pains
Ingredients (per capsule): Caffeine 25mg, Action: Stimulant, Relief of… Tiredness and sleepiness
Ingredients (per capsule): Phenylephrine hydrochloride 6.1mg, Action: Decongestant, Relief of… Blocked nose
Lemsip and sword symbol are trade marks
For Fever, Headaches, Blocked Nose, Body Aches, Sore Throat
Ingredients (per capsule): Paracetamol 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 6.1mg
Do not store above 25?C. Store in the original package.
Preparation and Usage
Read the enclosed leaflet before using the product.
How to take: For oral use. Lemsip Max Cold & Flu Capsules should be swallowed whole with water. Do not chew. How much to take: Adults, the elderly and children aged 16 years and over: Take two capsules every 4-6 hours as required to a maximum of four doses in any 24 hours, or up to a maximum of three doses in any 24 hours if a night-time paracetamol-containing product is taken before bedtime. Do not take more than 8 capsules (4 doses) in any 24 hours. Do not give to children under 16 years of age.
Do not take more medicine than the label tells you to. If you not get better talk to a doctor.
CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding.
Keep out of the sight and reach of children.
Do not take if: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, or you are taking or have taken MAOI’s (antidepressants) within 14 days, if you are taking other sympathomimetic decongestants.
Lower age limit